# SDR IPXA2015083092874

- Difficulty date: August 16, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 91,191 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING FIXED L/E BEADED DOUBLER CRACKED AT BS XOS 707.   TEMP REPAIRED THE DOUBLER BS XOS 703 TO 708 IAW SRM 57-40-02, REPAIR 15, FIG 206.
